| Model Number |
SC-4319 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); No Code Available (3191)
| Date of Event |
06/11/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The explanted device was not returned to bsn.It is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
A report was received that the patients clik anchor was superficial and causing pain.The patient underwent a revision procedure wherein the cik anchor was replaced.The patient was reportedly doing well postoperatively.